# SDR W8PA971552

- Difficulty date: December 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960WP
- Make and model: Boeing 737-3L9
- Aircraft serial: 23331
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEN- EMERGENCY FLOOR TRACK LIGHTING AT OVERWING EXIT IS INOP.  RECONNECTED WIRE AT FORWARD LIGHT ASSY, OPS CHECK GOOD.
